Deakin University
Browse

File(s) under permanent embargo

On Exponential Stability of Neural Networks with Proportional Delays and Periodic Distribution Impulsive Effects

journal contribution
posted on 2021-10-01, 00:00 authored by L D Hai-An, Hien Le, T T Loan
On Exponential Stability of Neural Networks with Proportional Delays and Periodic Distribution Impulsive Effects

History

Journal

Differential Equations and Dynamical Systems

Volume

29

Issue

4

Pagination

807 - 823

Publisher

Springer Science and Business Media LLC

ISSN

0971-3514

eISSN

0974-6870

Language

en

Publication classification

C1.1 Refereed article in a scholarly journal